Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 81, NWS Grand Forks, ND

July 17, 2010Otter Tail County, Wadena County, Minnesota

NWS Grand Forks, ND issued this tornado warning at Jul 17, 2010, 4:57 PM CDT for Otter Tail County, Wadena County, Minnesota. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2010, 4:57 PM CDT (21:57 UTC)
Expired
Jul 17, 2010, 5:45 PM CDT
In force
48 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Otter Tail County, MN, Wadena County, MN

The radar

The Minneapolis radar (KMPX), 211 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 5:05 PM CDTHAIL 0.75Wadena, MNWELL DEFINED ROTATION OVERHEAD
Jul 17, 5:08 PM CDTTSTM WND DMG6 E Verndale, MNTREE BRANCHES UP TO 4 INCHES DIAMETER SNAPPED.
Jul 17, 5:10 PM CDTHAIL 1.53 Ne Aldrich, MN
Jul 17, 5:17 PM CDTHAIL 1.56 E Verndale, MN
Jul 17, 5:20 PM CDTHAIL 1.756 Ne Wadena, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 12:28 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
368 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WFUS53 KFGF 172157
TORFGF
MNC111-159-172245-
/O.NEW.KFGF.TO.W.0081.100717T2157Z-100717T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
457 PM CDT SAT JUL 17 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHERN WADENA COUNTY IN CENTRAL MINNESOTA...

* UNTIL 545 PM CDT

* AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 2 MILES NORTHWEST OF WADENA...OR 40 MILES SOUTHEAST OF
  DETROIT LAKES...MOVING TO THE EAST AT 35 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  BLUE GRASS AROUND 505 PM CDT.
  VERNDALE AROUND 510 PM CDT.
  ALDRICH AROUND 515 PM CDT.
  OYLEN AROUND 520 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE STAPLES AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4638 9477 4637 9528 4642 9529 4659 9515
      4659 9479
TIME...MOT...LOC 2158Z 288DEG 30KT 4646 9512

$$

G2
4 follow-up statements
956 
WWUS53 KFGF 172211
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
511 PM CDT SAT JUL 17 2010

MNC111-172220-
/O.CAN.KFGF.TO.W.0081.000000T0000Z-100717T2245Z/
OTTER TAIL MN-
511 PM CDT SAT JUL 17 2010

...THE TORNADO WARNING FOR EAST CENTRAL OTTER TAIL COUNTY IN WEST
CENTRAL MINNESOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUTNY.

LAT...LON 4637 9516 4643 9517 4659 9509 4659 9479
      4638 9477
TIME...MOT...LOC 2210Z 288DEG 30KT 4642 9499

$$

MNC159-172245-
/O.CON.KFGF.TO.W.0081.000000T0000Z-100717T2245Z/
WADENA MN-
511 PM CDT SAT JUL 17 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WADENA COUNTY IN
CENTRAL MINNESOTA UNTIL 545 PM CDT...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES NORTH OF
VERNDALE...OR 48 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE
EAST AT 35 MPH.

AT 505 PM CDT...A SPOTTER REPORTED ROTATION NEAR WADENA.

THE TORNADIC STORM WILL BE NEAR...
  OYLEN AROUND 520 PM CDT.
  STAPLES AIRPORT AROUND 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4637 9516 4643 9517 4659 9509 4659 9479
      4638 9477
TIME...MOT...LOC 2210Z 288DEG 30KT 4642 9499

$$

G2
524 
WWUS53 KFGF 172215 RRA
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
515 PM CDT SAT JUL 17 2010

MNC159-172245-
/O.CON.KFGF.TO.W.0081.000000T0000Z-100717T2245Z/
WADENA MN-
515 PM CDT SAT JUL 17 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN WADENA COUNTY IN
CENTRAL MINNESOTA UNTIL 545 PM CDT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES NORTHWEST
OF ALDRICH...OR 51 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE
EAST AT 35 MPH.

AT 514 PM CDT...A SPOTTER REPORTED ROTATION NEAR VERNDALE.

THE TORNADIC STORM WILL BE NEAR...
  OYLEN AROUND 520 PM CDT.
  STAPLES AIRPORT AROUND 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4637 9509 4643 9509 4659 9500 4659 9479
      4638 9477
TIME...MOT...LOC 2215Z 288DEG 30KT 4640 9494

$$

G2
849 
WWUS53 KFGF 172230
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
530 PM CDT SAT JUL 17 2010

MNC159-172245-
/O.CON.KFGF.TO.W.0081.000000T0000Z-100717T2245Z/
WADENA MN-
530 PM CDT SAT JUL 17 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WADENA COUNTY
IN CENTRAL MINNESOTA UNTIL 545 PM CDT...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER STAPLES...OR
58 MILES SOUTHEAST OF DETROIT LAKES...MOVING TO THE EAST AT 35 MPH.

THE TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
WADENA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4638 9494 4659 9479 4638 9477
TIME...MOT...LOC 2230Z 288DEG 30KT 4635 9477

$$

G2
779 
WWUS53 KFGF 172237
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
537 PM CDT SAT JUL 17 2010

MNC159-172247-
/O.EXP.KFGF.TO.W.0081.000000T0000Z-100717T2245Z/
WADENA MN-
537 PM CDT SAT JUL 17 2010

...THE TORNADO WARNING FOR SOUTHEASTERN WADENA COUNTY IN CENTRAL
MINNESOTA WILL EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4638 9494 4659 9479 4638 9477
TIME...MOT...LOC 2237Z 288DEG 30KT 4632 9469

$$

G2

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 17, 2:44 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 17, 2:44 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
244 PM CDT SAT JUL 17 2010

.SHORT TERM...MAIN FOCUS REMAINS SEVERE POTENTIAL THIS AFTERNOON
AND EVENING. WARM FRONT IS SETTING UP ALONG THE ND/SD
BORDER...TRIPLE POINT WILL BE SOMEWHERE NEAR OR JUST SOUTH OF OUR
FA IN A FEW HOURS. 17Z HRRR MODEL SUGGESTS INITIATION BETWEEN 20Z
AND 21Z ACROSS THE FAR SW FA. 18Z ABR SOUNDING INDICATING STRONG
CAP IN THE 850MB-750MB LAYER...BUT STRONG FORCING SHOULD BE ABLE
BREAK THIS CAP. VERY STRONG INSTABILITY AND DEEP LAYER SHEAR IN
THIS AREA WILL PROVIDE VERY STRONG STORMS...WITH VERY LARGE
HAIL...STRONG WINDS...AND A TORNADO OR TWO. TORNADO WATCH ISSUED
AT 1230PM COVERS THIS GOOD. BIGGEST QUESTION MARK IS HOW FAR
NORTH DOES THE SEVERE POTENTIAL EXIST. MLCAPES AOA 1000 J/KG EXIST
SOUTH OF A DVL TO GFK TO PKD LINE...WITH TEMPS REMAINING ON THE
LOW 70S AND DEW POINTS IN THE 50S NORTH OF THIS AREA. FORCING FROM
COLD FRONT/WIND SHIFT WILL ARRIVE INTO THIS UNSTABLE AREA AROUND
23Z- 00Z AND GIVE ANOTHER POTENTIAL FOR SEVERE STORMS (GIVEN
STRONG DEEP LAYER SHEAR). GIVEN CURRENT SITUATION...REMOVED SEVERE
MENTION ACROSS THE NORTHERN FA (WHERE INSTABILITY IS CURRENTLY
VERY LOW). COLD FRONT SWEEPS THROUGH THE FA RATHER QUICKLY WITH
SEVERE THREAT ENDING BY MIDNIGHT.

REMAINDER OF THE PERIOD...ZONAL/NW FLOW ALOFT THROUGH TUESDAY.
TEMPERATURES UNDER THIS PATTERN SHOULD BE NEAR OR SLIGHTLY BELOW
NORMAL. MODELS INDICATING A FEW QUICK MOVING SHORTWAVES THAT COULD
GIVE SHOWER/THUNDER CHANCES SUN NIGHT INTO TUESDAY. KEPT CURRENT
FORECAST OF LOW POPS THIS PERIOD (NOT A LOT OF CONFIDENCE IN
MODELS CONSIDERING THIS PATTERN). INSTABILITY REMAINS RATHER
WEAK...AND DO NOT EXPECT ANY STRONG STORMS. THE WAVE PREVIOUSLY
FORECASTED FOR TUESDAY THAT COULD GIVE STRONG STORMS IS SLOWER.

.LONG TERM [TUE NIGHT - FRI]...THE MODELS ARE IN SOMEWHAT POOR
AGREEMENT IN THE LONG TERM. WHILE THE MODELS GENERALLY SHOW AT
LEAST A COUPLE TROUGH PASSAGES MID TO LATE NEXT WEEK...THERE ARE
DIFFERENCES IN TIMING...LOCATION...AND STRENGTH. THIS POSES SOME
DIFFICULTY IN FORECASTING FOR PCPN. THOUGHT IT BEST TO REMAIN WITH
SOME CONSISTENCY...AND STUCK WITH SOME SLIGHT CHANCE AND LOW END
CHANCES OF PCPN FOR MOST OF THE PERIOD. TEMPERATURES AT THIS POINT
SHOULD REMAIN NEAR NORMAL...WITH HIGHS IN THE UPPER 70S AND LOW
80S.

&&

.AVIATION...VFR CIGS AND VSBYS ARE GENERALLY EXPECTED...BUT
THUNDERSTORMS WILL LIKELY DEVELOP THIS AFTERNOON AND INTO EARLY
THIS EVENING. IFR AND MVFR CIGS AND VSBYS ARE POSSIBLE WITH ANY
THUNDERSTORMS. SOME THUNDERSTORMS COULD BE SEVERE...WITH GUSTY AND
ERRATIC WINDS...HEAVY RAIN...LARGE HAIL...AND POSSIBLY TORNADOES.
THE SKIES WILL MOSTLY CLEAR TONIGHT...WITH THE WINDS BECOMING
LIGHT FROM THE NORTHWEST.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

TG/GROCHOCINSKI
Hazardous weather outlook, Jul 17, 7:00 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
700 AM CDT SAT JUL 17 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
700 AM CDT SAT JUL 17 2010

...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON
AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY TO THE
RIGHT OF A LINE FROM CAYUGA TO FARGO NORTH DAKOTA TO LAPORTE
MINNESOTA. A SLIGHT RISK OF SEVERE THUNDERSTORMS IS FORECAST FOR
THE REST OF EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA. THUNDERSTORMS
WILL BE POSSIBLE ANYTIME TODAY...HOWEVER STORMS WILL MOST LIKELY
BE SEVERE FROM 3 PM CDT TO 11 PM CDT. THE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAIN. A FEW TORNADOES WILL ALSO BE POSSIBLE.

VERY MOIST UNSTABLE AIR WILL MOVE NORTH INTO THE NORTHERN PLAINS
TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE IN FROM THE WEST TODAY
AND PRODUCE THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Jul 17, 12:39 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1239 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             HENNING                 46.32N 95.44W
07/17/2010  E0.88 INCH       OTTER TAIL         MN   LAW ENFORCEMENT

&&

G2
Special weather statement, Jul 17, 12:43 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1243 PM CDT SAT JUL 17 2010

MNZ031-171800-
EAST OTTER TAIL MN-
1243 PM CDT SAT JUL 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OTTER TAIL COUNTY UNTIL
100 PM CDT...

AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 8 MILES EAST OF HENNING...OR 30 MILES NORTH OF
ALEXANDRIA...MOVING TO THE EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
WRIGHTSTOWN AROUND 1250 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

G2
Local storm report, Jul 17, 2:03 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
203 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             9 SW LAKE GEORGE        47.11N 95.13W
07/17/2010  E1.25 INCH       HUBBARD            MN   PUBLIC

&&

ET
Local storm report, Jul 17, 2:50 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
250 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HAIL             6 SSE WHITE EARTH       47.02N 95.79W
07/17/2010  E1.00 INCH       BECKER             MN   PUBLIC

&&

ET
Local storm report, Jul 17, 3:46 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
346 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             1 SW MENAHGA            46.74N 95.12W
07/17/2010  E0.25 INCH       WADENA             MN   PUBLIC

&&

ET
Local storm report, Jul 17, 4:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
434 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             FORT RANSOM             46.52N 97.93W
07/17/2010  E1.00 INCH       RANSOM             ND   TRAINED SPOTTER

&&

ET

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 11:27 AM CDTSevere Thunderstorm WarningFGFBecker63 min
Jul 17, 12:09 PM CDTSevere Thunderstorm WarningFGFHubbard, Wadena54 min
Jul 17, 12:58 PM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard62 min
Jul 17, 2:05 PM CDTSevere Thunderstorm WarningFGFHubbard15 min
Jul 17, 4:19 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena41 min
Jul 17, 4:33 PM CDTSevere Thunderstorm WarningFGFWilkin57 min
Jul 17, 4:37 PM CDTTornado WarningFGFOtter Tail, Wadena38 min
Jul 17, 4:51 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin54 min
Jul 17, 5:04 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail41 min
Jul 17, 5:20 PM CDTFlash Flood WarningFGFOtter Tail, Wadena55 min
Jul 17, 5:26 PM CDTTornado WarningFGFOtter Tail, Wadena49 min
Jul 17, 5:28 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail, Wilkin62 min
Jul 17, 5:42 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin63 min
Jul 17, 6:00 PM CDTSevere Thunderstorm WarningFGFOtter Tail, Wadena60 min
Jul 17, 6:07 PM CDTSevere Thunderstorm WarningFGFClay53 min
Jul 17, 6:11 PM CDTFlash Flood WarningFGFBecker, Otter Tail, Wadena, Wilkin13 hr
Jul 17, 6:46 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin29 min

Nearby

Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.